# SDR CA031104001

- Difficulty date: October 25, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Part number: NAS62038
- Condition: Broken
- Location: Rudder Stop
- Component: Stop, Saab, 7255700511
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED A RUDDER TRAVEL PROBLEM AND TEMPORARY STIFFNESS AT END OF TRAVEL. AFTER INVESTIGATION FROM MAINTENANCE, FOUND LEFT RUDDER STOP PAD ATTACHING BOLT CAME LOOSE AND BROKE. AREA INSPECTED AND BOLT REPLACED. REFERENCE IPC 55-50-00-02 ITEM 535
